RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 4, Pages 573–583 (Mi mz1432)  

This article is cited in 8 scientific papers (total in 8 papers)

Conjugacy problem in a class of 2-groups

Yu. G. Leonovab

a National Taras Shevchenko University of Kyiv
b Ukrainian State Academy of Communications

Abstract: In the paper, the conjugacy problem for elements of Grigorchuk 2-groups is solved. Each group is regarded from the viewpoint of rearrangement-like transformations of the interval $(0,1)$ and from the viewpoint of wreath products of groups. Several approaches are indicated that allow one to establish conjugacy conditions of elements.

DOI: https://doi.org/10.4213/mzm1432

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:4, 496–505

Bibliographic databases:

UDC: 512.54
Received: 06.05.1997

Citation: Yu. G. Leonov, “Conjugacy problem in a class of 2-groups”, Mat. Zametki, 64:4 (1998), 573–583; Math. Notes, 64:4 (1998), 496–505

Citation in format AMSBIB
\Bibitem{Leo98}
\by Yu.~G.~Leonov
\paper Conjugacy problem in a class of 2-groups
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 4
\pages 573--583
\mathnet{http://mi.mathnet.ru/mz1432}
\crossref{https://doi.org/10.4213/mzm1432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1687212}
\zmath{https://zbmath.org/?q=an:0942.20011}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 4
\pages 496--505
\crossref{https://doi.org/10.1007/BF02314631}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079258700030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1432
  • https://doi.org/10.4213/mzm1432
  • http://mi.mathnet.ru/eng/mz/v64/i4/p573

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Leonov, “On a lower bound for the growth function of the Grigorchuk group”, Math. Notes, 67:3 (2000), 403–405  mathnet  crossref  crossref  mathscinet  zmath
    2. Proc. Steklov Inst. Math., 231 (2000), 204–219  mathnet  mathscinet  zmath
    3. Yu. G. Leonov, “A lower bound for the growth of a 3-generator 2-group”, Sb. Math., 192:11 (2001), 1661–1676  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Lysenok I. Myasnikov A. Ushakov A., “The Conjugacy Problem in the Grigorchuk Group Is Polynomial Time Decidable”, Group. Geom. Dyn., 4:4 (2010), 813–833  crossref  mathscinet  zmath  isi  elib  scopus
    5. R. I. Grigorchuk, “Some topics in the dynamics of group actions on rooted trees”, Proc. Steklov Inst. Math., 273 (2011), 64–175  mathnet  crossref  mathscinet  zmath  isi  elib
    6. Sunic Z., Ventura E., “The Conjugacy Problem in Automaton Groups Is Not Solvable”, J. Algebra, 364 (2012), 148–154  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. Miasnikov A., Vassileva S., “Log-Space Conjugacy Problem in the Grigorchuk Group”, Groups Complex. Cryptol., 9:1 (2017), 77–85  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Holt D. Rees S. Rover C., “Groups, Languages and Automata”, Groups, Languages and Automata, London Mathematical Society Student Texts, 88, Cambridge Univ Press, 2017, 1–294  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:269
    Full text:71
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019